# SDR CA091207006

- Difficulty date: December 3, 2009
- Submitted: January 19, 2010
- Operation: General aviation
- Make and model: Bell 407
- Aircraft time: 67 hours
- Engine: Allsn 250C47B
- System (JASC): 7100 · Powerplant System
- Part: Latch
- Part number: 90015032235
- Condition: Worn
- Location: Cowl Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) INTAKE COWL LT INSP DOOR LATCH PN 90-015-032-235 HEAVILY WORN AT STRIKER WITH FWD FIREWALL.  FWD FIREWALL PN UNK ALSO EXIBITS WEAR.
